# SDR SIMA200116401

- Difficulty date: June 13, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - CONFIG WARNING ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  RIGGED LEFT CONDITION LEVER IAW AMM 76-10-00.  OPS CHECK GOOD.  PARAMETERS RUN GOODS.  (M)
